MathSciNet Relay Station
MathSciNet bibliographic data
MR1194074 (94f:46096) 46L99 (46L55 46L80 54H20 58F11)
Herman, Richard H.; Putnam, Ian F.; Skau, Christian F. Ordered Bratteli diagrams, dimension groups and topological dynamics. Internat. J. Math. 3 (1992), no. 6, 827–864.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement